Publication
Title
Stochastic modelling of herd behaviour indices
Author
Abstract
Language
English
Source (journal)
Quantitative finance. - London
Publication
London : 2015
ISSN
1469-7688
Volume/pages
15:12(2015), p. 1963-1977
ISI
000365285500004
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.03.2015
Last edited 09.12.2018
To cite this reference